MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM DRILL BIT/QC/GOLD/180MM; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM DRILL BIT/QC/GOLD/180MM; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Model Number 310.23
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional product code: gff, gfa, hsz.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the tip of the drill bit was broken off into the tibia.The broken tip was retained.There was no surgical delay.The procedure was successfully completed.There was no patient consequence reported.This complaint involves one (1) device.This report is for (1) 2.5mm drill bit/qc/gold/180mm.This report is 1 of 1 for (b)(4).

Brand Name
2.5MM DRILL BIT/QC/GOLD/180MM
Common Device Name
INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12600686
Report Number2939274-2021-05980
Device Sequence Number11790292
Product Code HWE
UDI-Device Identifier10886982186263
UDI-Public(01)10886982186263
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310.23
Device Catalogue Number310.23
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/08/2021
Patient Sequence Number1
Patient Age72 YR